# SDR MASA200400238

- Difficulty date: May 1, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 11,468 hours, 8,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Separated
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7173 THE PAX DOOR HANDLE CAME OFF. MX IN THE PROCESS OF REPLACING THE HANDLE. REPLACED HANDLE ASSY AND SWITCH PLUNGER
